I have stage 3c cancer in the peritoneum. I had 4 rounds of carbo/taxol and avastin and the ca125 was beginning to go down (128). All looked good after debulking surgery but now after round 5 and 6 the ca125 was at 424 and then 404. Any ideas? Also I get really bad neuropathy in my toes and sore ankles post chemo, Is there a way of combatting that or am I just too impatient to get get out walking with my dog?
CA125 has risen post surgery. AND Sore and we... - My Ovacome
Hi NewtonEmma. I’m sorry that the neuropathy is hurting. I used frozen booties on my feet and ice packs for my hands during chemo. I’m 71 and was diagnosed stage 3 and had debulking and frontline chemo in 2020. Sometimes the chemo nurse would use tape to strap ice packs to the tops of my feet and the backs of my hands. She said to put ice packs of top of feet and back of hands because that is where the blood flow is that needs to be slowed during chemo. I am going through my second line chemo now and still have minimal neuropathy in my hands and feet. Hope this helps. Best wishes from New Orleans, Louisiana
I'm in the states I had Gabapentin 300mg on hand for another condition I no longer needed to take it for before I started my 6 treatments of Carbo/Taxol, I asked my Onc if I should take 300mg at night she said didn't see the harm in it I don't know if it was coincidence but I never got any neuropathy plus it helps you sleep,
Some great advice to help with the neuropathy already.Regarding the Ca125. It's normal to have a rise after surgery because of the inflammatory reaction . The level drops afterwards as things start to settle.
All the best to you with the remaining chemo.
Sorry Your suffering so much, I take vitamin B Complex for the neuropathy and have found it helps a lot. All the best Sue xx
Neuropathy is a known side effect with taxol - it can be permanent, or may improve after treatment is finished. ALA (alpha lipoic acid) was something recommended on here by someone else to help with it...
Hi there NewtonEmma1900
Thank you for your post. I am really sorry to hear that you’ve been experiencing neuropathy after your chemotherapy treatment. I can see you’ve had some supportive replies from the forum community, but just wanted to share our information booklet on this topic which I hope may be of interest: ovacome.org.uk/peripheral-n... . This includes suggestions about how to manage symptoms.
A member of your clinical team should also be able to provide personalised guidance about this, as well as advise about your sore ankles and CA125 levels.
I hope your neuropathic and ankle pain eases soon. We are here to support you so please don’t hesitate to get in touch with us if you would like to talk through anything. You can message us directly through this forum, email us at email@example.com or call our support line on 0800 008 7054. We’re here Monday – Friday, 10am – 5pm, to provide information, discuss questions or just to have a friendly chat.
I agree with Sashay. I had booties and ice packs. I got the booties on Amazon. You can freeze them